# SDR 2008UALA00226

- Difficulty date: January 13, 2008
- Submitted: January 18, 2008
- Operation: Air carrier
- Aircraft: N444UA
- Make and model: Airbus A320-232
- Aircraft serial: 824
- Aircraft time: 33,240 hours, 13,034 cycles
- Engine: Iae V2527A5
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LIGHTNING STRIKE AT FRAME 12 ON RIGHT SIDE IS AT FWD EDGE OF SKIN PANEL.  HOLE IS BURNED 100% OF SKIN ABOUT .125".  ABOUT 50% BURN THROUGH FOR .25".  MORE THAN 10% BURN THROUGH FOR .625".  INTEGRITY NOT COMPROMISED.  REPLACED ELEVATOR AND PERFORMED MAJOR REPAIR OF DAMAGED AREA AT FRAME 12.  ALL OTHER AREAS ADDRESSED BY BURNISHING.  ACCOMPLISHED AT LCQ.
